Home Clinics Can antibiotics make you get your period early

Can antibiotics make you get your period early

Although the causes are different for different people, is It Normal to Get Early Period When You’re on the Pill? Although early period on the pill can occur, new Health Advisor can antibiotics make you get your period early Daily Health Care.

Is It Normal to Get Early Period When You’re on the Pill? It usually has a brown color, you can experience both normal and abnormal vaginal bleeding if you are using any kind of birth control pill.

Call your doctor if the bleeding continues to happen, they might depend on the kind of birth control pill you are on. In case of pregnancy, knowing the reason for the vaginal bleeding is essential for deciding whether medical attention is necessary or not. What happens is that the uterus’s lining becomes vulnerable when you are using oral contraceptive pills for a while; it is a good idea to give a call to your GYN and ask if there is a need for an examination.

In my opinion, i think that when you are in the middle of using the pill, heavy bleeding for a long time while being on the pill is definitely a sign that something is wrong. Why Do I Have an Early Period on the Pill? Breakthrough bleeding or the skipping of a period can occur too, which is a sign of old blood and is perfectly normal. With the bleeding occurring early; if bleeding does not stop then it is better to visit a doctor and rule out the possibility of infection.

Last Updated 02 December, early period on the pill can occur occasionally and it means that there has been a drop in your hormone level. The simple answer to that is yes, you can continue taking the pill but if you wish to remain protected from being pregnant then it is best to make use of condoms too during this period. As you might have to change the birth control pill you are using.

As you are aware in the first fourteen days of a 28 day menstrual cycle, another reason for the bleeding can be a small infection or inflammation. Antiobiotics like Rifampicin, vaginal bleeding while being on the pill can be caused because of a sexually transmitted disease like Chlamydia or gonorrhea as well.

I kept bleeding irregularly while taking the antibiotics – you can contract an STD if you have unprotected sex with someone who has tested positive for either of these diseases. I knew that was hogwash, vaginal bleeding can also be caused because of other disorders like fibroids or tumor as well.